# SDR 9904669963

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47171
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Press Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CORROSION REMOVED EXCEEDS LIMITS AT 5 FASTENER LOCATIONS ON THE FITH SLAT PRESSURE PANEL LOWER ATTACH ANGLE CAP.  REPAIRED PER EA 99-169178.
